# SDR UALA2012022901243

- Difficulty date: February 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 64,656 hours, 9,334 cycles
- Engine: Pwa PW40903
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3064322
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORT AFTER TAKEOFF TRIM STUCK AT 6.0 UNITS.  EXCESSIVE FORWARD FORCE TO KEEP NOSE DOWN.  REPLACED CAPT PITCH TRIM SWITCH PER MM. ACCOMPLISHED RII INSPECTION, SATIS.
